# SDR AWXA200400258

- Difficulty date: February 25, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK INTERGRANULAR CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM AT BS 1016, RBL 33, WL 208.  MAINTENANCE BLENDED OUT CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 1016, RBL 33, WL 208; FABRICATED A REPAIR STRAP; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-51 FIG 203 PG 212-215.
